A1 Journal article (refereed)
Acylchalcogenourea Complexes of Silver(I) (2017)


Dörner, M., Rautiainen, M., Rust, J., Lehmann, C. W., & Mohr, F. (2017). Acylchalcogenourea Complexes of Silver(I). European Journal of Inorganic Chemistry, 2017 (4), 789-797. doi:10.1002/ejic.201601074


JYU authors or editors


Publication details

All authors or editors: Dörner, Maik; Rautiainen, Mikko; Rust, Jörg; Lehmann, Christian W.; Mohr, Fabian

Journal or series: European Journal of Inorganic Chemistry

ISSN: 1434-1948

Publication year: 2017

Volume: 2017

Issue number: 4

Pages range: 789-797

Publisher: Wiley-VCH-Verl.

Publication country: Germany

Publication language: English

DOI: http://doi.org/10.1002/ejic.201601074

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/59822


Free keywords: silver complexes


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2020-17-10 at 21:26